# SDR DALA2025030301648

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N928AT
- Make and model: Boeing 717-200
- Aircraft serial: 55076
- Aircraft time: 60,406 hours, 43,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO DOOR JAMB PAN BTW LONG 24RH TO LONG 27RH (NEW SECTION AND PRODUCTION SECTION OF PAN). SUMMARY OF NRC 00118: CORROSION LEVEL 2. CARGO DOOR JAMB PAN STA 954 LONG 28 LH AND STA 986 BTW LONG 28 RH WAS REPAIRED PER B717-200 SRM 53-20-15-2R REPAIR 7. (LP #0835949)
